Plasmodium vivax malaria is classically referred to as benign malaria based on the typically uncomplicated course. Severe pulmonary involvement in malaria has been frequently reported in P. falciparum malaria infection, but rarely in vivax malaria. We present two cases of acute lung injury associated with P.vivax malaria. Case I: A 22-year old man with no past medical history was admitted with intermittent fever and cough during 5 days. He served in the army in Gangwhado and was discharged five months ago. On admission, he was febrile (38.4C), tachycardia (106 /min), and blood pressure was 100/70 mmHg. Physical examination showed mild hepatic tenderness and others were unremarkable. On admission, laboratory tests revealed thrombocytopenia and high concentration of AST(145 IU/L), ALT(123 IU/L) and chest X-ray showed slightly increased interstitial marking in both lower lung fields. Peripheral smear was positive for gametocytes, schizonts and ring forms characteristic of P. vivax. He was diagnosed as a vivax malaria and started on a regimen of hydroxycholoquine. Twenty-four hours after start of treatment, he experienced dyspnea and hypoxemia (O2sat 86%). The chest radiograph and computed tomography of the lungs revealed bilateral interstitial infiltrates and pleural effusion. He was given 20 mg of intravenous furosemide and oxygen via nasal cannula. The 4th day of admission, he had subjective improvement and the parasitemia on subsequent blood smears became negative. A repeated chest radiograph showed resolution of the infiltrates. On day 7 of admission, he was discharged on oral primaquine(30 mg) daily for 14 days. Case II: A 41-year old man with 1 week history of intermittent fever and myalgia. He did not have any history of domestic or international trevel. His thin blood film showed trophozoites of P. vivax and he was started on oral hydroxychloroquine. On the 3rd day of admission, he complained mild cough and a chest radiograph revealed increased interstitial markings in both lung fields combined with right pleural effusion. Two days later, his symptoms and follow up chest radiograph improved and then he was discharged with on oral primaquine.